MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE OMEGA 4.75MM PEEK KNOTLESS ANCHOR SYSTEM SINGLE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE OMEGA 4.75MM PEEK KNOTLESS ANCHOR SYSTEM SINGLE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-471
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the eyelet broke during the procedure.All pieces were retrieved from the patient.
 
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.No further attempts to retrieve the device are required.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: eyelet broken.Probable root cause: application: excessive force or leveraging of the anchor against the bone.User fully seats eyelet anchor onto inserter which eliminates interference fit.Inadequate assessment of bone quality, pilot hole not prepared.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
OMEGA 4.75MM PEEK KNOTLESS ANCHOR SYSTEM SINGLE
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21381233
Report Number0002936485-2025-00115
Device Sequence Number15571117
Product Code MBI
UDI-Device Identifier37613327464819
UDI-Public37613327464819
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K202355
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-471
Device Lot Number22340AG2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown